Clinical signs of these complications may be weakness, anorexia, sudden unexplained weight loss, symptoms of the gastrointestinal tract, respiratory symptoms (dyspnea and tachypnea). Caution should be exercised when administering the drug to patients, especially with risk factors for liver disease. The risk of these complications increases in women. The drug anavar only cycleshould be abolished in all cases, the onset of clinical or laboratory signs of lactic acidosis or hepatotoxicity, which may include hepatomegaly with steatosis even in the absence of increasing transaminases.
The redistribution of subcutaneous fat Redistribution and / or accumulation of subcutaneous fat, including central type of obesity increase in the fat layer on the back of the neck ( “buffalo hump”), reducing the subcutaneous fat layer on the face and limbs, breast enlargement, elevated serum lipids, and blood glucose was observed in the complex as well as separately in some patients, receiving combination antiretroviral therapy. to date, all drugs from the class of protease inhibitors (PIs) and nucleoside reverse transcriptase inhibitors were associated with one or more specific adverse event related to a common syndrome, often called lipodystrophy. However, the data show the presence of differences in the risk of developing this syndrome among specific members of therapeutic classes. In addition, the lipodystrophy syndrome anavar only cycle has a multifactorial etiology, for example, such factors as the stage of HIV infection, older age and duration of antiretroviral therapy, are important may potentiate the role. Long-term consequences of this phenomenon are currently unknown. Clinical examination should include a physical examination to assess the presence of redistribution of subcutaneous fat. It should be encouraged to study the concentration of serum lipids and blood glucose. Lipid disorders should be treated in accordance with clinical indications.
Immune reconstitution syndrome in HIV-infected patients with severe immune deficiency at the time of initiation of antiretroviral therapy may increase the inflammatory process in the background asymptomatic or residual opportunistic infections that can cause serious deterioration or worsening of symptoms. Typically, such reactions have been described in the first weeks or months of initiation of antiretroviral therapy. The most significant examples? cytomegalovirus retinitis, generalized and / or focal mycobacterial infections and Pneumocystis pneumonia ( of P. Carinii ). Any inflammatory symptoms should be immediately identified and begin treatment if necessary.
Co-infection with HIV and hepatitis C virus has been reported about the rise of ribavirin-induced anemia in HIV-infected patients receiving concomitant therapy with zidovudine, but the exact mechanism is unknown. Therefore it is not recommended to combine the use of ribavirin and zidovudine. Antiretroviral therapy should change mode using circuitry not containing zidovudine, particularly in patients with AZT-induced anemia in history.
Effects on ability to drive vehicles, machinery
Effect of drug anavar only cycle on the ability to drive or has not been studied mechanisms. However, the adverse effect on the ability of these is unlikely, based on the pharmacokinetics of the drug. However, when deciding on the possibility to drive a car or moving machinery, it should be borne in mind the patient’s condition and the possibility of adverse reactions (dizziness, drowsiness, lethargy, convulsions).